English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Sequence Reconstruction Problem

Angeleska, A., Kleessen, S., & Nikoloski, Z. (2014). The Sequence Reconstruction Problem. In N. Jonoska, & M. Saito (Eds.), Discrete and Topological Models in Molecular Biology (pp. 23-43). Berlin, Heidelberg: Springer-Verlag.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-10A2-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-2089-1
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Angeleska, A.1, Author
Kleessen, S.2, Author              
Nikoloski, Z.2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Mathematical Modelling and Systems Biology, Department Willmitzer, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753341              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/978-3-642-40193-0__2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete and Topological Models in Molecular Biology
Source Genre: Book
 Creator(s):
Jonoska , N.1, Editor
Saito, M.1, Editor
Affiliations:
1 External Organizations, ou_persistent22            
Publ. Info: Berlin, Heidelberg : Springer-Verlag
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 23 - 43 Identifier: -